# SDR SWIA2025060000001

- Difficulty date: June 1, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 43,079 hours, 38,408 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Warning Message
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING MESSAGE POPPED UP AND BOTH PILOTS GOT ON O2. COMPLIED WITH PROCEDURES (MEMORY ITEMS, QRC, QRH.) LANDED UNEVENTFUL. (FLIGHT 5956 - FILED CLOSED)CLEANED AND STOWED BOTH PILOT AND COPILOT O2 MASKS, CREW O2 PRESSURE OKAY FOR DISPATCH
